Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Treated for chlamydia and gohneria. Started itchy feeling in urethra. What is the problem?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have an itching feeling in my urethra.. 2 months ago i had been treated for chlamydia and gohneria (ended up positive for chlamydia), and again over a month ago cause i had this itching. After I took the second course of antibiotics, it still itches sometimes and it has me paranoid. No discharge, doesn't burn to pee, Just a slight itch. (the anti-biotic i took the first round was 4 small red ones and two larger white ones, and the second time around i took doxycycline 200mg a day for 7 days).
Posted Mon, 12 Nov 2012 in Men's Health
Answered by Dr. G.Srinivasan 37 minutes later

Welcome and thanks for your query to XXXXXXX
First and foremost, I would like to reassure you that this not a dreadful disease or cancer.
You been adequately treated for chlamydia and the course is sufficient.
It is worthwhile giving more time and wait for symptoms to subside.
As long as there is no discharge or ulcer there is no need to worry.
Last but not the least, it is wise to protect against STD.

Wishing you best health,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor